# SDR USAASB96128

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,774 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BOS - FLT 788 - ON CLIMB-OUT AT APPROXIMATELY 10,000 FEET, THE NR 1 ENGINE OIL TEMPERATURE GAUGE WENT INTO THE YELLOW BAND.  TEMPERATURE DECREASED WITH POWER INCREASE AND INCREASED WITH POWER DECREASE.  CREW DECIDED TO RETURN TO FIELD AT BOS.  OIL TEMPERATURE WAS IN YELLOW BAND FOR APPROXIMATELY 15 MINUTES.  TEMPERATURE RETURNED TO GREEN BAND DURING DESCENT AND LANDING.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE TEMPERATURE BULB CANNON PLUG.  CHECKED NORMAL.  THEY ALSO REMOVED AND REPLACED THE NR 1 ENGINE OIL COOLER.  LEAK CHECK GOOD.  POWER RUN GOOD.  (X)
